# SDR YENA201712140997

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 62,820 hours, 22,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y765 AT LEVEL FR 20 IN PASSENGER CABIN; REPLACED FLOOR BEAM -Y765 AT LEVEL FR 12 TO FR 24 IN PASSENGER CABIN IAW SRM A320 51-72-11 AND DRAWING B 531 12812 AND D 531 - 10900.
